# SDR C2XA09SH478

- Difficulty date: December 8, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 25,516 hours, 19,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644413
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, LT OMEGA BEAM CORRODED AT FR 38.  REPAIRED OMEGA BEAM IAW EMB 145 SRM 53-00-10.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
